# SDR ASAA2018110826834

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,964 hours, 12,706 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5589
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 41,410 hours, 13,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON NR 2 ENGINE START, AFTER START LEVER RAISED TO IDLE. ENGINE HUNG UP AT APPROXIMATELY 40% N2, EGT 505*, ABORTED START. RAN CHECKLIST. 2ND ATTEMPT AT START NORMAL. GROUNDED - YES. HUNG START ON FIRST ATTEMPT, 2 OTHER STARTS SUCCESSFUL. REMOVED AND REPLACED NR 2 HMU & FUEL PUMP PER AMM 73-11-01. LEAK AND OPS TEST GOOD.
